# SDR DALA2023033102489

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 49,472 hours, 23,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 R4 DOOR GIRT BAR CAME OUT OF DOOR. CORRECTIVE ACTION: GIRT BAR REQ ADT. INSTALLED SAFETY PINS PER B757 AMM 25-66. ADJUSTED AND RESECURED R4 DOOR GIRT BAR. ALL RII'S C/W. (4166261)
